# SDR ANCF2015032201

- Difficulty date: March 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N284AV
- Make and model: Airbus A320-214
- Aircraft serial: 4284
- Aircraft time: 1,286,325 hours, 12,347 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Splice
- Condition: Unknown
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE COCKPIT DOOR LOCKING KEYPAD INOPERATIVE.  IAW AMM52-51-12 PB 401 THE BOTTOM STRIKE 30MQ WAS R & R, NO HELP.  PENDIENT CONNECT SPLICE C PN NSA936830-20 IAW AMM 32-01-12 PB 401. THE STRIKE, 30HR, WAS REPLACED IAW ESPM 20-43-13.  THE SPLICE VS7117 PIN C WAS REPLACED IAW AMM 52-51-00-710-003A.  OPERATIONAL TEST OF THE KEYPAD WAS PERFORMED, TESTED SATISFACTORY.
